Journal article icon

Journal article

Form factors of branch-point twist fields in quantum integrable models and entanglement entropy

Abstract:

In this paper we compute the leading correction to the bipartite entanglement entropy at large sub-system size, in integrable quantum field theories with diagonal scattering matrices. We find a remarkably universal result, depending only on the particle spectrum of the theory and not on the details of the scattering matrix. We employ the "replica trick" whereby the entropy is obtained as the derivative with respect to n of the trace of the nth power of the reduced density matrix of the sub-sy...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-007-9422-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
130
Issue:
1
Pages:
129-168
Publication date:
2008-01-01
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
Source identifiers:
22293
Language:
English
Keywords:
Pubs id:
pubs:22293
UUID:
uuid:490dfe92-88cc-4de5-9292-35451904e09b
Local pid:
pubs:22293
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP